# SDR AALA202212209519

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 62,855 hours, 36,884 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR INSIDE DOOR HANDLE / KNOB DOES NOT OPEN DOOR. CREW HAD TO USE DOOR UNLOCK SWITCH TO UNLATCH THE DOOR. MAINTENANCE ADJUSTED FLIGHT DECK DOOR UPPER STRIKE RELEASE PER AMM 52-51-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
